# SDR DL76S010351

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 43,032 hours, 20,669 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 111T20055
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND IN WEB OF THE LBL VERTICAL STIFFENER ON THE CENTER SECTION FRONT SPAR AT THE OVERWING FLOORBEAM TO VERTICAL STIFFENER JOINT.  CRACKED PORTION OF WEB WILL BE REMOVED AND REPAIRED BY SPLICING IN NEW SECTION OF STIFFENER.  ER/A 397281-14.
